# SDR 2001UALA02445

- Difficulty date: December 21, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 38,308 hours, 14,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CREASE BEAM INNER CHORD BODY STATION 1020 LBL 63 HAS SURFACE CORROSION ON UPPER FLANGE.  MAJOR REPAIR ACCOMPLISHED.  REPLACED INNER BULB ANGLE WITH SPLICE AT BODY STATION 1010.
